# SDR CA151008003

- Difficulty date: October 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nr 3 Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 3 MLG TIRE SUFFERED A TREAD SEPARATION RESULTING IN DAMGE TO THE FUSELAGE.
